# SDR AALA20160421001

- Difficulty date: April 7, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148A8636
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT TORQUE BOX BEAM WEB IN APU COMPARTMENT IS CORRODED AT FS 1125.  REPAIRED WEB IAW EA 259598 & SRM 51-70-13-2R REPAIR 1.
